# SDR SIMA200120017

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: AIR830645
- Part serial: LK9102370
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND RIGHT MAIN LANDING GEAR ASSEMBLY IS CORRODED AT THE ATTACH LUG FOR THE DRAG BRACE LINK.  REMOVED AND REPLACED LANDING GEAR ASSEMBLY IAW SAAB AMM 32-11-05.  (M)
